# SDR SWAA020876

- Difficulty date: April 24, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 50,326 hours, 48,857 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415M
- Part serial: 675255X
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT ELEVATOR TAB INBD CONTROL ROD ATTACH  POINT CRACKED.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
